# SDR A6WA201040815

- Difficulty date: November 10, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 17,996 hours, 17,116 cycles
- Engine: Ge CF34*
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EXT BUTTON WILL NOT RELEASE.  UNABLE TO OPEN SERVICE DOOR FROM EXTERIOR. LUBED SERVICE DOOR OUTER HANDLE ASSY IAW AMM 52-41-03.  OPS CKS GOOD.
